# SDR ASAA1148763

- Difficulty date: January 6, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 57,359 hours, 35,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 183A81005
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER STABILIZER SKIN APPROX L/E STA 155 18 INCHES AFT OF LEADING EDGE STAB 147.9.  CONDITIONAL INSPECTION ACCOMPLISHED IAW AMM 05 51 59, NO ADDITIONAL DAMAGE NOTED.  DENT LOCATION IS STA 150.25 1.5L X 1.25W X .142D INCHES OUT OF SRM LIMITS.  COMPLETED REPAIR PER EA 400 55EA 04561.
